Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Infinitesimals

A. H. Lightstone
The American Mathematical Monthly
Vol. 79, No. 3 (Mar., 1972), pp. 242-251
DOI: 10.2307/2316619
Stable URL: http://www.jstor.org/stable/2316619
Page Count: 10
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Infinitesimals
Preview not available

Page Thumbnails

  • Thumbnail: Page 
242
    242
  • Thumbnail: Page 
243
    243
  • Thumbnail: Page 
244
    244
  • Thumbnail: Page 
245
    245
  • Thumbnail: Page 
246
    246
  • Thumbnail: Page 
247
    247
  • Thumbnail: Page 
248
    248
  • Thumbnail: Page 
249
    249
  • Thumbnail: Page 
250
    250
  • Thumbnail: Page 
251
    251